# SDR WRLA2008019

- Difficulty date: February 2, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Jammed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EDDF/CYYZ -  FLAPS WOULD NOT EXTEND FOR APPROACH AND LANDING.  FLAP HANDLE JAMMED PHYSICALLY.  PERFORMED NO FLAP/SLAT EXTENDED LANDING CHECKLIST, DECLARED EMERGENCY.  PERFORMED OPERATION OF FLAPS IAW MD-11 MM 27-50-00.  ACTUATED FLAPS FROM 0-50 DEGREES THEN STOWED.  INSPECTED FLAPS AT 50 DEGREES FOR ICE AND SNOW, NO ICE NOTED.  SYSTEM OPERATES NORMAL.
